Lee Weight and Generalized Lee Weight for Codes Over ‎$‎‎Z_{2^n}$

Document Type : Original Scientific Paper


Department of Mathematics, Ardabil Branch, Islamic Azad University, Ardabil, Iran


‎‎‎‎‎‎Let $‎\mathbb{Z}_m$ be the ring of integers modulo $m$ in which $m=2^n$ for arbitrary $n$‎. ‎In this paper‎, ‎we will obtain a relationship between $wt_L(x)‎, ‎wt_L(y)$ and $wt_L(x+y)$ for any $x‎, ‎y \in ‎\mathbb{Z}_m$‎. ‎‎Let ‎$‎‎d_r^L(C)$‎‎ ‎denote ‎the ‎‎$r‎‎$‎-th generalized Lee weight for code $C$ in which ‎$‎‎C$ ‎is ‎a linear code of length $n$ over $‎\mathbb{Z}_4$‎. Also, ‎suppose that $C_1$ and $ C_2$ are two codes over $‎\mathbb{Z}_4$ and $C$ denotes the $(u‎, ‎u+v)$-construction of them‎. ‎In this paper‎, we will obtain an upper bound for $d_r^L(C)$ for all $r$‎, ‎$1 \leq r \leq rank(C)$‎. In addition, ‎we will obtain $d_1^L(C)$ in terms of $d_1^L(C_1)$ and $d_1^L(C_2)$.


Main Subjects

[1] J. H. Van Lint, Introduction to Coding Theory, Springer- Verlag, 1999.
[2] V. K. Wei, Generalized Hamming weights for linear codes, IEEE Trans. Inform.
Theory 37 (1991) 1412 - 1418.
[3] S. T. Dougherty and S. Han, Higher weights and generalized
MDS codes, J. Korean Math. Soc. 47 (2010) 1167 - 1182,
[4] F. Farhang Baftani and H. R. Maimani, The weight hierarchy of
hadamard codes, Facta Univ. Ser. Math. Inform. 34 (2019) 797 - 803,
[5] B. Hove, Generalized Lee Weight for Codes over Z=sub4, Proc.
IEEE Int. Symp. Inf. Theory, Ulm, Germany, (1997) p. 203,
[6] S. T. Dougherty, M. K. Gupta and K. Shiromoto, On generalized weights for
codes over Zk, Australas. J. Combin. 31 (2005) 231 - 248.
[7] B. Yildiz and Z. Odemis Ozger, A generalization of the Lee weight to Zpk ,
TWMS J. App. Eng. Math. 2 (2012) 145 - 153:
[8] S. Ling and C. Xing, Coding Theory: A First Course, Cambridge university
press, 2004.
Volume 8, Issue 1
Special Issue: Proceedings of the 27th Iranian Algebra Seminar (IAS27) --- Editors: Reza Sharafdini and Mojtaba Sedaghatjoo
March 2023
Pages 27-33